Night sweats from Rituxan

Has anyone experienced night sweats as a side effect of Rituxan? I have been on almost 2 years of maintenance and just started experiencing them. I have seen my onchologist and she says not side effect BUT could be afffecting my system????? So confusing to me.

Comments

  • No

    i was on rituxan  for 26 infusions and never experienced what you are describing. But fact is we are all different.

  • jacqui22
    jacqui22 Member Posts: 2
    I will be 6 weeks out of

    I will be 6 weeks out of chemo this sunday, I had R EPOCH, I had and still do have night sweats. My Oncologist said this is normal. They are not as bad now, but I still sweat at night. 

  • Prdgg2
    Prdgg2 Member Posts: 6
    unknown said:

    No

    i was on rituxan  for 26 infusions and never experienced what you are describing. But fact is we are all different.

    GKH

    Thank you for your response......yes we are all different. I am glad you have not experienced this.

  • Prdgg2
    Prdgg2 Member Posts: 6
    jacqui22 said:

    I will be 6 weeks out of

    I will be 6 weeks out of chemo this sunday, I had R EPOCH, I had and still do have night sweats. My Oncologist said this is normal. They are not as bad now, but I still sweat at night. 

    jackui22

    Thank you for your response and I am glad your night sweats are improving.

  • allmost60
    allmost60 Member Posts: 3,178
    Prdgg2 said:

    jackui22

    Thank you for your response and I am glad your night sweats are improving.

    Night sweats...

    Hi...I have been on Rituxan off and on for the last 5 years and have not experienced night sweats. Rituxan has never been a problem for me, thank goodness. Hope your night sweat problem can be solved.

    Best wishes...Sue

  • Prdgg2
    Prdgg2 Member Posts: 6
    allmost60 said:

    Night sweats...

    Hi...I have been on Rituxan off and on for the last 5 years and have not experienced night sweats. Rituxan has never been a problem for me, thank goodness. Hope your night sweat problem can be solved.

    Best wishes...Sue

    Thanks, Sue

    So happy to hear you have not had any problems!

     

  • NANCYL1
    NANCYL1 Member Posts: 289
    night sweats

    prodgg2:

    I had night sweats when on Rituxan and also after the Rutuxan infusions.   The Oncologist would ask if the sweats were heavy; I would say, no, and that was the end of the conversation re sweats.  I had no problems.

     

    nancy

  • Don2088
    Don2088 Member Posts: 16
    Night Sweats

    I have have had my second round of R-chop. I get about a 3 hour infusion of Rituxin as part of each treatment. No night sweats so far.

  • Prdgg2
    Prdgg2 Member Posts: 6
    NANCYL1 said:

    night sweats

    prodgg2:

    I had night sweats when on Rituxan and also after the Rutuxan infusions.   The Oncologist would ask if the sweats were heavy; I would say, no, and that was the end of the conversation re sweats.  I had no problems.

     

    nancy

    Thanks, Nancy

    Glad yours are not too bad.

  • Prdgg2
    Prdgg2 Member Posts: 6
    Don2088 said:

    Night Sweats

    I have have had my second round of R-chop. I get about a 3 hour infusion of Rituxin as part of each treatment. No night sweats so far.

    Thanks, Don

    Fingers crossed you don't.